Illinois Journal of Mathematics

Minimal free resolutions of lattices over finite groups

K. W. Gruenberg and P. A. Linnell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 361-374.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988992

Digital Object Identifier
doi:10.1215/ijm/1255988992

Mathematical Reviews number (MathSciNet)
MR947033

Zentralblatt MATH identifier
0682.20006

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Gruenberg, K. W.; Linnell, P. A. Minimal free resolutions of lattices over finite groups. Illinois J. Math. 32 (1988), no. 3, 361--374. doi:10.1215/ijm/1255988992. https://projecteuclid.org/euclid.ijm/1255988992


Export citation